# SDR BMAC020003

- Difficulty date: April 21, 2002
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N535PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 687
- Engine: Garrtt TPE331*
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

RT EGT FLUCTUATED BETWEEN 450 AND 650, TORQUE DROPPED TO 40.  EGT THEN FELL TO 100 C.  TORQUE FELL TO 30 WITH CORRESPONDING LOSS OF POWER.  SHUT DOWN RT ENGINE IN FLT.  REPAIRED EGT WIRE AT ENGINE DISCONNECT.  RAN ENGINE IAW J-31 MM 76-13-00 EGT AND TQ INDICATIONS ARE NORMAL AND ALL ENGINE PARAMETERS ARE MATCHED AT THIS TIME.  OK TO CONTINUE PER SPECIAL FLIGHT PERMIT.  REPAIRED WIRE WAS AT THE TOP OF THE ENGINE HARNESS, ADJACENT TO THE ENGINE CONNECTOR AT THE 12 O'CLOCK POSITION, APPROXIMATELY 12 INCHES FORWARD OF THE FIREWALL.  WIRE WAS BROKEN AND REQUIRED SPLICING.  SPECIAL FLIGHT PERFORMED TO PROVIDE FUNCTIONAL EVALUATION.  THE RESULTS OF THE FLIGHT WERE 'ALL ENGINE PARAMETERS ARE NORMAL AT THIS TIME.  (M)
